# SDR DALA2022111407326

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 88,443 hours, 41,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 CABIN PRESSURE LIGHT ON L-1 DOOR FLASHING. CORRECTIVE ACTION: PLACED ON MEL 52-70-02. OK FOR CONTINUED SERVICE. (2494416)
